# SDR DALA1026160177

- Difficulty date: September 27, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 92,953 hours, 13,757 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903 S20-21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 903 BETWEEN STR 20R AND STR 21R FRAME INNER CHORD CRACK REPAIR CARRIED OUT IAW ERA 482285-14.
